On the problem of approximation by graphs with a fixed number of components
Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 533-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_3_a3,
author = {V. P. Il'ev and G. Sh. Fridman},
title = {On the problem of approximation by graphs with a fixed number of components},
journal = {Doklady Akademii Nauk},
pages = {533--538},
year = {1982},
volume = {264},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a3/}
}
V. P. Il'ev; G. Sh. Fridman. On the problem of approximation by graphs with a fixed number of components. Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 533-538. http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a3/